# SDR CALA2017100903554

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 88,564 hours, 15,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L3 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW 33-40-00.  OPS CHECKED GOOD.
